Translator Disclaimer
February 2015 Stable limit laws for the parabolic Anderson model between quenched and annealed behaviour
Jürgen Gärtner, Adrian Schnitzler
Ann. Inst. H. Poincaré Probab. Statist. 51(1): 194-206 (February 2015). DOI: 10.1214/13-AIHP574

Abstract

We consider the solution to the parabolic Anderson model with homogeneous initial condition in large time-dependent boxes. We derive stable limit theorems, ranging over all possible scaling parameters, for the rescaled sum over the solution depending on the growth rate of the boxes. Furthermore, we give sufficient conditions for a strong law of large numbers.

Nous considérons la solution du modèle parabolique d’Anderson avec condition initiale homogène sur de grandes boîtes dépendantes du temps. Nous dérivons des théorèmes limites stables, pour toutes les valeurs possibles des paramètres d’échelle, pour la somme de la solution changée d’échelle en fonction du taux de croissance des boîtes. De plus, nous donnons des conditions suffisantes pour une loi des grands nombres.

Citation

Download Citation

Jürgen Gärtner. Adrian Schnitzler. "Stable limit laws for the parabolic Anderson model between quenched and annealed behaviour." Ann. Inst. H. Poincaré Probab. Statist. 51 (1) 194 - 206, February 2015. https://doi.org/10.1214/13-AIHP574

Information

Published: February 2015
First available in Project Euclid: 14 January 2015

zbMATH: 1321.60039
MathSciNet: MR3300968
Digital Object Identifier: 10.1214/13-AIHP574

Subjects:
Primary: 60K37, 82C44
Secondary: 60F05, 60H25

Rights: Copyright © 2015 Institut Henri Poincaré

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.51 • No. 1 • February 2015
Back to Top